1 doctor weighed in:

Hi doc...I have been using hh lite cream for 5 days...And ma cheeks area has got fully blackened..How can I get relieved from this?

1 doctor weighed in
Dr. Robert Kwok
Pediatrics

In brief: Doctor can evaluate

If a person tried a new cream for some reason, and the skin is darker now, a doctor can check to see why.
.. As it could be due to the original reason for needing a cream, due to the new cream itself, due to both reasons, ... Or even due to something unrelated to the original condition or the new cream. Sometimes, Hydrocortisone is used to decrease inflammation, if that is causing the darkening.

In brief: Doctor can evaluate

If a person tried a new cream for some reason, and the skin is darker now, a doctor can check to see why.
.. As it could be due to the original reason for needing a cream, due to the new cream itself, due to both reasons, ... Or even due to something unrelated to the original condition or the new cream. Sometimes, Hydrocortisone is used to decrease inflammation, if that is causing the darkening.
Dr. Robert Kwok
Dr. Robert Kwok
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors